Sha Sha, Chen Zhi-hua, Han Jun-li. Numerical investigations on shock wave propagation through a tube with rectangular grooves[J]. Explosion And Shock Waves, 2013, 33(1): 61-66. doi: 10.11883/1001-1455(2013)01-0061-06
Citation: Sha Sha, Chen Zhi-hua, Han Jun-li. Numerical investigations on shock wave propagation through a tube with rectangular grooves[J]. Explosion And Shock Waves, 2013, 33(1): 61-66. doi: 10.11883/1001-1455(2013)01-0061-06

Numerical investigations on shock wave propagation through a tube with rectangular grooves

doi: 10.11883/1001-1455(2013)01-0061-06
  • Publish Date: 2013-01-25

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2775) PDF downloads(228) Cited by(13)
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return